Benylin 4 Flu Liquid is a medicine commonly used to treat symptoms of the cold or flu. It also has paracetamol and can therefore be used to treat fevers arising due to cold and flu or other aches and pains.
The medicine is meant for children above the age of 12 years and adults. It is important to ensure that you are not allergic to any of the ingredients in this medicine. If you are already on any other pain medication or paracetamol medicine, it is important to consult your doctor before taking Benylin 4 Flu Liquid. If you suffer from any kidney or liver disease, avoid this medicine or speak to your doctor in detail before taking it. If you have been suffering from persistent cough or chest problems due to asthma, it is important to discuss the case with your doctor before taking this medicine. This medicine is meant for oral use only.
The main active ingredients in this medicine include Paracetamol 1000 mg, Glycerol, Pseudoephedrine Hydrochloride 45 mg, Diphenhydramine Hydrochloride 25 mg.